International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 1, Part B

Techniques for solving maximal flow problem


Author(s): Mobin Ahmad

Abstract: There are several methods accessible for the solution of Maximal flow network problems. Marking technique is an option strategy for Maximal flow network problems. The fundamental thing in the marking methodology is to efficiently append names to the hubs of a network until the point that optimum solution is acquired. Labeling techniques can be utilized to fathom distinctive sorts of network problems. For example, most brief way issues, maximal flow problems, general negligible cost stream problems etc. what's more, minimal spanning tree problems. It is the motivation behind this paper to represent the general idea of the labeling algorithms by depicting a marking strategy for the Maximal- flow problem

Pages: 132-135 | Views: 507 | Downloads: 16

Download Full Article: Click Here
How to cite this article:
Mobin Ahmad. Techniques for solving maximal flow problem. Int J Stat Appl Math 2018;3(1):132-135.
Call for book chapter
International Journal of Statistics and Applied Mathematics